# SDR FDEA201211093921

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,843 hours, 22,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR EICAS MESSAGE AT FL 370 AT FL210.  C/OUT PSEU BITE TEST IAW AMM 52-71-00-5.  SENSOR 96 SHOWN.  PSEU RESET AND TEST C/OUT AGAIN, OK.  TARGET TEST SENSOR 96 NEAR-OK.  DOOR PHYSICALLY CHECKED, CLOSED IAW MOC NO HISTORY ON FAULT.
